It hurts lower abdomen when taking ok

In the world, more than 65 million women constantly take oral contraceptives, considering it as the most convenient and reliable method to prevent unwanted pregnancies. However, this does not mean that you can prescribe the drug yourself or simply on the advice of a friend. After all, like any drug, OK have a side effect. Many women are often worried about the lower abdomen from contraceptive pain.

It hurts lower abdomen when taking ok

The most effective and safe are three-phase oral contraceptives. It is during the intake of these drugs that the side effects are practically absent, including the pain in the lower abdomen. This is due to the fact that the content of synthetic estrogens and progesterones vary depending on the day of the menstrual cycle, which should occur with a normal hormonal background. Unpleasant symptoms can be avoided due to the lack of hormonal load on the reproductive system, so the ovaries work in the usual way. The adaptation period when taking three-phase contraceptives is practically absent, so it is rare to hear complaints of abdominal pain when they are taken (Triquilar, Tri-Merci).

Why does the stomach ache when taking contraceptives?

This natural remedy 100% relieve pain during menstruation! Do you guess what it is – get rid forever!

It hurts lower abdomen when taking ok

The mechanism of action of such drugs is due to the content of synthetic analogues of female sex hormones. And since the body begins to receive them from the outside, there is no longer any need for their independent production. Changing hormones and the work of the reproductive organs. Such changes can not pass completely unnoticed for the organism, and it will take several months to adapt. Therefore sometimes the stomach from contraceptives hurts. It is interesting! Employees of medical school at Stanford University (USA) in the course of research have shown that pulling the stomach when taking contraceptives with low estrogen content. About 112 women out of 327 participating in the study complained of such symptoms. These patients took drugs with an estrogen content of less than 20 micrograms. As a rule, the contraceptive pills hurt the stomach in the first 3 months of administration; only every 6 women may have an adaptation that lasts for half a year. However, there are cases when the symptoms did not disappear, repeated OK replacement did not help either. Then it is recommended to choose another method of contraception.

If the contraceptive began to hurt the lower abdomen, when to run to a specialist?

Although the pain of such a location is quite expected when taking OK, you need to be extremely careful and listen to your body. So, when consultation of the expert is necessary:

  • pain only increases and does not depend on the day of the menstrual cycle;
  • pain accompanied by copious excretions and fever;
  • pain arises suddenly and is cutting, lasts more than 3 days.

It hurts lower abdomen when taking ok

If after birth control pills a stomach ache and a number of unpleasant symptoms are observed, then a replacement of the drug is necessary, which can only be done by a gynecologist. As a rule, the transition to low-dose hormonal contraceptives, which contain no more than 80 μg of estrogen. In most European countries, gynecologists no longer prescribe oral contraceptives with a high content of estrogen, since its excess also leads to a number of side effects, the most dangerous of which is thrombosis.

This tool has relieved all Chinese women of menstrual pain! It will help you too! Glue on the groin and forget about the pain!

Like this post? Please share to your friends:
Leave a Reply